Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨
Aged 16-25? Share your experience of using the discussion boards and receive a £25 voucher! Take part via text-chat, video or phone. Click here to find out more and to take part.
Options

Advice please

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
Someones on prozac (two pills a day) and decides to just stop taking them. What will happen and how long will it last? :(

No point saying don't as its too late. I'ts not me btw

Comments

  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Depends on each individual person but- nausea, dizzyness, headaches, increase/decrease in sleep and/or eating etc are most of the physical side effects.
    Then theres depression, anxiety, feelings of suicide and/or self-harm etc etc.

    Can last from days to weeks really.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I would be in some great concern as to the mental stability of the person- they're obviously on prozac for a reason and just stopping it really can't be good. They should consult the doctor, or perhaps they should be persuaded to, to stop them doing anything above.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    i was told you should NEVER just come off prozac, you should gradually decrease the dose. i did, and i ended up worse than when i started. i wss ok the second time round, went onto every other day dose, then lower, etc etc
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    It depends on the person.

    I used to be on two a day, and got better with them. As I got better, I kept forgetting to take them, and just ended up stopping. I don't think it did me any harm, but it did make my mood a bit unpredictable for a bit. I wasn't too bad because I'd started intensive therapy by then, so I was getting alternate treatment.

    It's not a good idea to do it. It will make him cranky and irritable for a bit. It will make him depressed again if he hadn't recovered. Itr will make him depressed again if he isn't receiving any other treatment.
Sign In or Register to comment.